Please use this identifier to cite or link to this item: http://hdl.handle.net/10497/17686
Title: On graphs having no chromatic zeros in (1, 2)
Authors: Dong, Fengming
Koh, Khee Meng
Keywords: Chromatic polynomial
Chromatic zero
Issue Date: 2006
Citation: Dong, F., & Koh, K. M. (2006). On graphs having no chromatic zeros in (1, 2). SIAM Journal on Discrete Mathematics, 20(3), 799-810. http://dx.doi.org/10.1137/04061787X
Abstract: For a graph G of order n ≥ 2, an ordering (x1, x2, . . . , xn) of the vertices in G is called a double-link ordering of G if x1x2 ∈ E(G) and xi has at least two neighbors in {x1, x2, . . . , xi−1} for all i = 3, 4, . . . , n. This paper shows that certain graphs possessing a kind of double-link ordering have no chromatic zeros in the interval (1, 2). This result implies that all graphs with a 2-tree as a spanning subgraph, certain graphs with a Hamiltonian path, all complete t-partite graphs, where t ≥ 3, and all (v(G) − Δ(G) + 1)-connected graphs G have no chromatic zeros in the interval (1, 2).
URI: http://hdl.handle.net/10497/17686
ISSN: 0895-4801 (online)
Other Identifiers: 10.1137/04061787X
Website: http://dx.doi.org/10.1137/04061787X
Appears in Collections:Journal Articles

Files in This Item:
File Description SizeFormat 
SJDM-20-3-799.pdf156.55 kBAdobe PDFView/Open
Show full item record

Page view(s)

26
checked on Nov 17, 2017

Download(s)

10
checked on Nov 17, 2017

Altmetric